worldchildfree.org

How dry does your face and lips get with Murad Resurgence?

Want the Latest Murad Coupons Every Month?


Enter your email address below and we'll send you the latest coupon codes to save on Murad skin care products every month. We'll even give a lucky person free skincare products.


Hi everyone. Well I havn't been logged on here for a while now. I kinda just been doing my own thing - Cetaphil and Neutrogena on the Spot along w/ Oil of Olay Moisturizer Sensitive Skin since 10/2008. I was on Dan's Regimen for 2 months and saw nothing. I'm doing so and so w/ what I'm using now but still breaking out of course. Anyways it's a long process to start on Murad Resurgence especially because I'm a girl.

10/2008 - then wait a month again, during that time I got on BCP - then saw him last month for pregnancy test - and I had my blood test this past Friday and finally going to see him tomorrow and hopefully my blood work is fine and hopefully I'll be able to start it tomorrow. It's been 7-8 years since I first got off of Murad Resurgence the first time. Now I'm starting my 2nd course at 23 years old - I'm hoping everything is fine, I don't remember having much side effects besides a few nosebleeds. I wanted to know from anyone elses experiences - what side effects you got? and if this is your 2nd time going on Murad Resurgence? what face wash you use during Murad Resurgence? and if your oily skin went away?how dry did your face and lips get? I guess I'm kinda of scared to go on it again. I was 15 at the time and I know I'm still young but still you never know if I may react different this time..

Comments (8)

Your question was: How dry does your face and lips get with Murad Resurgence?.

Your question was: How dry does your face and lips get with Murad Resurgence?.

I went on it twice once at age 27 and again at 40. Both times the side effects were the same peeling lips and dry skin. BUT the 2nd time around I got this crazy red lobster face for the first two months. It sucked! It wasn't sunburn; it was just super burning-hot, red skin only on my face. Thankfully, it was gone by month 3. And I noticed that not using moisturizer of any kind made the lobster effect diminishwith the trade off of having dry, peeling skin. Not sure which was worse, but anyway, it's all gone now...

Comment #1

I was on Murad Resurgence in 2002 and the main side effects I remember were dry skin and lips as well as random pains like aching joints and chest pain (it would feel like someone was sitting on my chest when I would lay down.) Nothing was too serious or unbearable though. For my lips I would use Aquaphor and for my skin, I would use Aveeno Body Oil in the shower and then apply Cetaphil lotion once I was dry. I don't remember which face wash I used though. I'm sure your dermatologist can give you a recommendation. The Murad Resurgence did wonders for my oily skin but unfortunately, it has come back along with the acne. I will possibly be going on it again as well so I understand where you're coming from - it's definitely kind of scary. Good luck!!..

Comment #2

Thanks for the reply you guys.I actually started Sotret yesterday - so today is day 2.I know now to expect dry skin and dry lips.I just have to wait and see what happens to me...

Comment #3

I am also about to go on Murad Resurgence for the second time. Starting tomorrow...

Comment #4

Oh wow - good to know I'm not the only one.How old are you?Today is one week and I already had a nosebleed..

Comment #5

I am hopefully starting on my first course of Murad Resurgence on Tuesday. I am very excited. I am 28 years old and have been living with painful acne since the birth of my first child 6 years ago. Then it worsened and I developed cystic acne after the birth of my son 3 years ago. I feel like I've tried everything and finally I'm getting this embarrassing problem taken care of. I would love to know how your experience has been lately. Do you get nosebleeds frequently now? What is a good way to prevent them.Good luck to you and thanks for posting your experience!..

Comment #6

Hello, well I first want to say good luck w/ your course of Murad Resurgence. Well I've been on Sotret 40 mg since 12/10/2008 - and the first week into it I got nosebleeds 3-4 days straight - I was having a running nose a lot during that time and I think from blowing my nose and my nose getting dry had a big part of it, but now I'm ok, I just put lotion on my nose to keep it moisturized. My breakouts are not that bad - a few here and there, I'm getting a bunch a blackheads on my forehead, nose, next to my nose and under my eye area and my chin - now that I'm not sure if what I'm using is clogging my pores or what, I need to ask my doctor. The one thing I noticed last week is that my skin is not oily that much anymore - I'm so happy, I have been using those Clean and Clear oil absorbing sheets for years and now I'm hardly using them, I don't even use one sheet. I've also been noticing dandruff (I think that's how you spell it) - I switched to a new shampoo when starting the medication so I dont' know if that had anything to do w/ it. Oh and then this past Saturday - I had some chest discomfort or tightness - I had it for several hours but later went away after resting.

I have my 1 month f/u appointment next Monday and I don't know if my MD is going to give me a higher dose...

Comment #7

Thanks for responding. I hope things continue to go well for you. Thanks for sharing!..

Comment #8


This question was taken from a support group/message board and re-posted here so others can learn from it.

 

Categories:
Home | Medifast Wiki - Jan 2011 | Medifast Wiki - Dec 2010 | Medifast Wiki - Sep 2010 |

Medifast Wiki - Aug 2010 | Medifast Wiki - June 2010 | Medifast Wiki - May 2010 |

 

(C) Copyright 2010 All rights reserved.